# SDR DALA2025032602225

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bridge
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 RH WING O/B FLAP TRACK #3 CARRIAGE O/B BRIDGE FOUND BROKEN. CORRECTIVE ACTION: R/R RH WING O/B FLAP TRACK #3 CARRIAGE O/B BRIDGE AS PER A330 AMM 27-54-78. OK FOR SERVICE. (0876525)
